Alert archive / Washington / Gale Watches in 2018

Gale Watch 21, NWS Seattle, WA

April 15, 2018

NWS Seattle, WA issued this gale watch at Apr 15, 2018, 2:30 PM PDT. It took effect at Apr 16, 2018, 7:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 15, 2018, 2:30 PM PDT (21:30 UTC)
In effect from
Apr 16, 2018, 7:00 PM PDT
Expired
Apr 16, 2018, 2:43 AM PDT
In force
Issued by
NWS Seattle, WA

The text

As transmitted.

094 
WHUS76 KSEW 152130
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
230 PM PDT Sun Apr 15 2018

PZZ150-153-156-160530-
/O.CAN.KSEW.SW.Y.0017.000000T0000Z-180416T0100Z/
/O.EXT.KSEW.SC.Y.0078.180415T2130Z-180417T0000Z/
/O.NEW.KSEW.GL.W.0035.180417T0000Z-180417T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
230 PM PDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY...
...GALE WARNING IN EFFECT FROM 5 PM MONDAY TO 5 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect from 5 PM Monday to 5 AM PDT
Tuesday. 

* WIND...Northwest 15 to 30 kt tonight and Monday, becoming west 
  and rising to 25 to 35 kt Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ170-173-176-160530-
/O.CAN.KSEW.SW.Y.0017.000000T0000Z-180416T0100Z/
/O.EXT.KSEW.SC.Y.0078.180415T2130Z-180416T1200Z/
/O.NEW.KSEW.GL.W.0035.180416T1200Z-180417T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
230 PM PDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY...
...GALE WARNING IN EFFECT FROM 5 AM MONDAY TO 5 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect from 5 AM Monday to 5 AM PDT
Tuesday. 

* WIND...Northwest 15 to 30 kt tonight, rising to 25 to 35 kt 
  Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ110-160300-
/O.CON.KSEW.RB.Y.0020.000000T0000Z-180416T0300Z/
Grays Harbor Bar-
230 PM PDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
8 PM PDT THIS EVENING...

* COMBINED SEAS...10 ft.

* BAR CONDITION...Rough.

* FIRST EBB...515 PM today.

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$

PZZ131>133-160530-
/O.NEW.KSEW.GL.A.0021.180417T0200Z-180418T0000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
230 PM PDT Sun Apr 15 2018

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON...

The National Weather Service in Seattle has issued a Gale Watch...
which is in effect from Monday evening through Tuesday afternoon.

* WIND...Westerly, possibly rising to 25 to 35 kt Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

www.weather.gov/seattle
2 follow-up statements
413 
WHUS76 KSEW 160340
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
840 PM PDT Sun Apr 15 2018

PZZ170-173-176-161145-
/O.EXT.KSEW.SC.Y.0078.000000T0000Z-180416T1100Z/
/O.EXT.KSEW.GL.W.0035.180416T1100Z-180417T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
840 PM PDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT MONDAY...
...GALE WARNING NOW IN EFFECT FROM 4 AM MONDAY TO 5 AM PDT
TUESDAY...

* WIND...Northwest 15 to 30 kt tonight, rising to west 25 to 35 
  kt Monday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ150-153-156-161145-
/O.EXT.KSEW.SC.Y.0078.000000T0000Z-180416T2300Z/
/O.EXT.KSEW.GL.W.0035.180416T2300Z-180417T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
840 PM PDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PDT MONDAY...
...GALE WARNING NOW IN EFFECT FROM 4 PM MONDAY TO 5 AM PDT
TUESDAY...

* WIND...Northwest 15 to 30 kt tonight, rising to west 25 to 35 
  kt Monday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ110-161145-
/O.NEW.KSEW.RB.Y.0021.180416T2300Z-180417T1800Z/
Grays Harbor Bar-
840 PM PDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 4 PM MONDAY
TO 11 AM PDT TUESDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory for rough bar...which is in effect from 4 PM Monday to
11 AM PDT Tuesday. 

* COMBINED SEAS...8 to 9 feet building to 10 to 11 feet Monday
  afternoon. 

* BAR CONDITION...Moderate becoming rough Monday afternoon. 

* FIRST EBB...530 AM Monday. Strong ebb. 

* SECOND EBB...545 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$

PZZ130-161145-
/O.EXB.KSEW.SC.Y.0078.180416T1300Z-180417T1200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
840 PM PDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 5 AM PDT
TUESDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 6 AM Monday to 5 AM PDT
Tuesday. 

* WIND...West 15 to 30 knots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ135-161145-
/O.EXB.KSEW.SC.Y.0078.180416T1300Z-180417T1200Z/
Puget Sound and Hood Canal-
840 PM PDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 5 AM PDT
TUESDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 6 AM Monday to 5 AM PDT
Tuesday. 

* WIND...Southwest 15 to 30 knots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ131>133-161145-
/O.CON.KSEW.GL.A.0021.180417T0200Z-180418T0000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
840 PM PDT Sun Apr 15 2018

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY AFTERNOON...

* WIND...Westerly, possibly rising to 25 to 35 kt Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$


www.weather.gov/seattle
954 
WHUS76 KSEW 160943
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
243 AM PDT Mon Apr 16 2018

PZZ170-173-176-161745-
/O.CAN.KSEW.SC.Y.0078.000000T0000Z-180416T1100Z/
/O.EXT.KSEW.GL.W.0035.180416T1100Z-180417T0700Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
243 AM PDT Mon Apr 16 2018

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WIND...Northwest wind 25 to 35 knots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ131-132-161745-
/O.EXB.KSEW.GL.W.0035.180417T0100Z-180417T0700Z/
/O.UPG.KSEW.GL.A.0021.180417T0200Z-180418T0000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
243 AM PDT Mon Apr 16 2018

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT
TONIGHT...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect from 6 PM this evening to midnight
PDT tonight. The Gale Watch is no longer in effect. 

* WIND...West wind rising to 25 to 35 knots this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ150-153-156-161745-
/O.EXT.KSEW.SC.Y.0078.000000T0000Z-180417T0100Z/
/O.EXT.KSEW.GL.W.0035.180417T0100Z-180417T0700Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
243 AM PDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
PDT TONIGHT...

* WIND...Northwest 15 to 30 knots rising to 25 to 35 knots this
  evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-161745-
/O.EXB.KSEW.SC.Y.0078.180417T0100Z-180417T1800Z/
/O.UPG.KSEW.GL.A.0021.180417T0200Z-180418T0000Z/
Northern Inland Waters Including The San Juan Islands-
243 AM PDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM
PDT TUESDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 6 PM this evening to 11 AM PDT
Tuesday. The Gale Watch is no longer in effect. 

* WIND...Westerly, possibly rising to 25 to 35 kt Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-161745-
/O.EXB.KSEW.SC.Y.0078.180417T0300Z-180417T1800Z/
Admiralty Inlet-
243 AM PDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
PDT TUESDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 8 PM this evening to 11 AM PDT
Tuesday. 

* WIND...Southwest 15 to 30 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ135-161745-
/O.EXT.KSEW.SC.Y.0078.180416T0943Z-180417T1800Z/
Puget Sound and Hood Canal-
243 AM PDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY...

* WIND...Southwest 15 to 30 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-161745-
/O.EXT.KSEW.SC.Y.0078.180417T0100Z-180417T1800Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
243 AM PDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
11 AM PDT TUESDAY...

* WIND...West 15 to 30 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ110-161745-
/O.CON.KSEW.RB.Y.0021.180416T2300Z-180417T1800Z/
Grays Harbor Bar-
243 AM PDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 4 PM
THIS AFTERNOON TO 11 AM PDT TUESDAY...

* COMBINED SEAS...8 to 9 feet building to 10 to 11 feet Monday 
  afternoon. 

* BAR CONDITION...Moderate becoming rough Monday afternoon.

* FIRST EBB...530 AM Monday. Strong ebb.

* SECOND EBB...545 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$


www.weather.gov/seattle

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Apr 15, 9:17 AM PDT, 5 hours 13 minutes earlier.

Area forecast discussion, Apr 15, 9:17 AM PDT, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
917 AM PDT Sun Apr 15 2018

SYNOPSIS...A break in showers should continue through early afternoon.
Another wave over Oregon will pivot north over Western Washington
by later this afternoon. Showers will increase and become
widespread tonight into Monday. Snow will fall in the Cascades
with accumulation possible in the passes down to 3000 to 4000
feet. Showers in strong onshore flow on Tuesday will decrease
into Wednesday as a weak ridge moves over the area. Drier and mild
weather is expected by Thursday and Friday. A system may bring
some rain by Saturday.

SHORT TERM...Visible satellite imagery shows mostly sunny skies
over much of the Olympic Peninsula and especially along the north
coast. Partly to mostly cloudy skies elsewhere across the area
due to a combination of abundant low level moisture and mid/high
clouds increasing from the south. The next short wave has
intensified over Western Oregon this morning with bright cloud
tops on IR imagery and favorable upper level dynamics under
diffluent flow. Models still show the main upper low becoming
negative tilt as it shifts over Northwest Oregon and Southwest
Washington tonight and Monday. This will cause the system to our
south to pivot more northward over our area with increasing
showers or areas of light rain through Monday. Highs will be
cool, struggling to reach 50 for highs today and Monday.

Colder air aloft will drop snow from around 4500 feet to 3000 feet
tonight. Dynamic lift aloft under strong diffluence coupled with
strong onshore flow should enhance rain/snow amounts over the
mountains. Snow advisory amounts still look possible from tonight
through Monday night. Higher passes like Stevens and White pass
may see several inches of accumulation with much less at
Snoqualmie. Highest snow amounts are likely above pass level at
Ski areas. Will evaluate the need for an advisory with the
afternoon forecast issuance.

The upper pattern appears favorable for some embedded isolated
Thunder. However, abundant moisture and clouds will inhibit much
diurnal instability. Lapse rates above 850 mb still look
insufficient for Thunder over our area, with best instability over
Oregon.

A ridge shifts west over our region Tuesday. Models still show
light rain amounts over much of the area, probably due to shallow
low level instability. Low topped cumulus and showers will be
driver mostly by low level diurnal instability. Amounts overall
look very light.  Mercer

LONG TERM...Previous discussion...Models are inconsistent on what
the weather will do across the area on Wednesday. The GFS shows a
few showers continuing across the area while the ECMWF shows more
of a split flow with an upper low offshore heading more into
California. At this time the forecast will be for clouds, but only
small chances of precipitation with the forecast a mean of the
two solutions.

The ECMWF shows dry weather and ridging for Thursday and Friday
with high temperatures getting close to normal for this time of
year. The GFS on the other hand shows a more brief and weaker
ridge for Thursday followed by additional systems Friday and
Saturday. The ECMWF shows a progressive frontal system passing
through the area Friday night and Saturday. No changes were made
to the extended forecast beyond Wednesday given the model
inconsistencies, and changes to the Wednesday forecast were at
most minor. Albrecht

&&

.AVIATION...Southerly flow aloft over Western Washington today,
with an upper level low offshore, will become light and variable
tonight as the low moves over the area. The air mass is moist and
stable but will become slightly unstable tonight. At the surface
light northerly flow is forecast today, becoming moderately onshore
tonight.

Some fog and low stratus developed overnight, giving local IFR
ceilings and visibilities, but the trend today will be toward
widespread MVFR ceilings later this morning, and even some VFR in
the afternoon. Showers and MVFR ceilings will return after 00Z.

KSEA...Discussion above applies. MVFR ceilings around 1k ft will
improve to 2-3k ft later this morning, with VFR possible in the
afternoon. Another batch of rain or showers will arrive around 00Z
from the south, and MVFR ceilings will return after that. Northerly
gradient through Puget Sound this morning will give north winds
rising to 8-12 kt after 18Z. Gradient abruptly flips back to
southerly after 06Z tonight for southerly wind 6-12 kt. CHB

&&

.MARINE...Swells are still in the 10-12 foot range and a small craft
advisory for hazardous seas remains in effect for the coast. Seas
will subside tonight. The flow will e light northerly today as a
weak cold front moves east into Oregon. Onshore flow will resume
tonight as this system moves farther inland. Onshore flow will
increase on Monday. A stronger onshore push Monday night could bring
westerly gales to the Strait of Juan de Fuca. High pressure will
develop over the area Wednesday, giving lighter winds. CHB

&&

.HYDROLOGY...All rivers are receding. The Skokomish River is the
only river that flooded, and it will remain above flood stage
through this evening. Additional flooding is not expected for the
next 7 days. Burke

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Refer to the latest flood bulletin in effect for a part of
     Western WA.

PZ...Small Craft Advisory from 6 PM this evening to 5 AM PDT Monday
     for Coastal Waters From Cape Flattery To James Island 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm.

     Small Craft Advisory for hazardous seas until 6 PM PDT this
     evening for Coastal Waters From Cape Flattery To James
     Island 10 To 60 Nm-Coastal Waters From Cape Flattery To
     James Island Out 10 Nm-Coastal Waters From James Island To
     Point Grenville 10 To 60 Nm-Coastal Waters From James
     Island To Point Grenville Out 10 Nm-Coastal Waters From
     Point Grenville To Cape Shoalwater 10 To 60 Nm-Coastal
     Waters From Point Grenville To Cape Shoalwater Out 10 Nm.

     Small Craft Advisory for rough bar until 8 PM PDT this evening
     for Grays Harbor Bar.

     Small Craft Advisory from 6 PM to 11 PM PDT this evening for
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 5:30 PM PDTAreal Flood AdvisorySEWKing, Kitsap, Mason, Pierce, Thurston6 hr
Apr 15, 2:42 AM PDTSmall Craft AdvisorySEW68 hr
Apr 15, 2:30 PM PDTGale WarningSEW41 hr

Nearby

Gale Watches in Washington, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.